Need encouragement please (anxiety and pan... - Anxiety Support

Anxiety Support
43,082 members44,607 posts

Need encouragement please (anxiety and panic attacks)

Tommy32
Tommy32
14 Replies

Hello,

15 years ago I had panic disorder and depression. With medication and therapies I got my health back. But now after all these years a couple of events triggered it all again.

I am going through all the classical anxiety and panic stuff. I have been taking celexa for a month (40 mg) (before I was taking 20). Last couple of days were pretty OK but this morning I woke up with extreme anxiety than panic attacks and anxiety for hours. Called dr he said such things may happen.

I do my best to get better. I really need to hear it will all pass like it did 15 years ago. And did you also lived such turnabouts when you were getting better? Thank you

14 Replies
oldestnewest
Hootieann

Yes Tommy it will pass. Good days are ahead of you. And I believe speaking encouragement to yourself out loud even when you don’t feel great is good for you.

I am going through a similar situation now. On and lexapro for a few years and now I’m on Prozac... the last 7 weeks have totally stunk. Increased anxiety, headaches, nausea, feel like I’m crawling out of my skin.

I just think to myself, “ok I made it thru another day”. Try and keep yourself distracted. Also I like to use the Calm app on my phone. We all know what your going thru... but we WILL have better days, in Jesus name!

1 like
Reply
Tommy32
Tommy32
in reply to Hootieann

Thank you very much. I will download Calm app now.

Reply
Nevic84

You are absolutely amazing to get your health back all those years ago, you’ve done it once and you’ll easily do it again

After every storm is a rainbow 🌈,

I’m proud of you ⭐️

2 likes
Reply
Tommy32
Tommy32
in reply to Nevic84

How sweet and kind of you. Thank you very much

Reply
Nevic84
Nevic84
in reply to Tommy32

We are human, it’s only natural to feel this way

But remember it’s a phase and it’ll pass xxxx

1 like
Reply
Nevic84
Nevic84
in reply to Nevic84

Always here to chat too we can help each other :) ❤️

1 like
Reply
hawii60

Sometimes it takes six weeks for a drug t work, and some people get suicidal and don't recognise the drug does not suit them. If the symptoms are making you worse than you were before, then it might be a good idea to look up the side effects of the drug on drugs.com. There is a good objective website called yellowcard scheme.gov.uk which has a tab for drug profile analysis with a table of the side effects on every organ of the body, as reported annually by people who have experienced side effects. It does help as if you are sensitive to the drug unawares, you need to go back to the doctor. SSRI drugs and recent variations can have side effects. Doctors do not have a long training in pharmacy so may not be aware that more than a few may have unwanted side effects, Prozac is a selective serotonin reuptake inhibitor but well known side effects are suicidal thoughts increased risk of bleeding serotonin and birth defects. Zoloft seems to cover most illnesses. Guess it may be back to the drawing board if you feel the drug is not agreeing with you.

2 likes
Reply
Tommy32
Tommy32
in reply to hawii60

Thank you. Last week I was quite ok so I guess medication is Ok. Dr said such days (like today) may happen time to time. But If I look at my last 2 months there is progress. So I think I will stick with it for a few weeks more. Thank you for the website.

2 likes
Reply
pink83737

Hello tommy, sorry you’re feeling this way but always remember “this too shall pass”. You will be okay! I have an app called headspace and it might be useful to you, it’s a guided meditation app and i find it very helpful when i’m feeling blue or so anxious where my thoughts wont stop. go outside and get some fresh air and some sunshine ☀️ i always feel refreshed after taking a shower too and keeping up with my self care

3 likes
Reply
Tommy32
Tommy32
in reply to pink83737

Thank you ❤️ Shower works for me as well. I will check the app as well.

1 like
Reply
HiddenThis reply has been deleted
Tommy32
Tommy32
in reply to Hidden

thank you

Reply

You may also like...